You ask "could this be allergy related" ?
Yes it's possible. I have an allergy that affects my inner ear. Causes me to be lightheaded, slightly nauseous, headaches, ringing in ear.
The only way that I knew it was an allergy is when I started taking Chlorotrimeton, my symptoms almost entirely disappeared.
Several ENT's suggested to me that it could be allergies. But they prescribed the newer designer drugs (allegra, clariton, nasal sprays) that did not make you sleepy. They did not give me any relief either. It was only after I started taking the C-trimeton that I got true relief. I have been on it for 3 years now and it is still working. C-trimeton does make you sleepy, more so at first. I am used to it now.
You could give it a try. It is an over the counter drug. It has helped several people on this site. Maybe you have even tried it.
------------------ http://www.kdb.s5.com/images/fly_fisher_big.gif Cut-Throat
[This message has been edited by Cut-Throat (edited 03-05-2002).]